Citation

BibTex format

@article{Liebeck:2003:10.1016/S0021-8693(02)00649-X,
author = {Liebeck, MW and Seitz, GM},
doi = {10.1016/S0021-8693(02)00649-X},
journal = {JOURNAL OF ALGEBRA},
pages = {261--297},
title = {Variations on a theme of Steinberg},
url = {http://dx.doi.org/10.1016/S0021-8693(02)00649-X},
volume = {260},
year = {2003}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Seitz,GM
DO - 10.1016/S0021-8693(02)00649-X
EP - 297
PY - 2003///
SN - 0021-8693
SP - 261
TI - Variations on a theme of Steinberg
T2 - JOURNAL OF ALGEBRA
UR - http://dx.doi.org/10.1016/S0021-8693(02)00649-X
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000181808500013&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/129
VL - 260
ER -